# SDR CA100127007

- Difficulty date: December 25, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 19,408 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 2622246201
- Condition: Damaged
- Location: Wing Strut
- Part time: 19,975 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HOLE FOR THE WING STRUT ATTACH BOLT APPEARED TO HAVE BEEN IMPROPERLY LINE BORED CAUSING A EGG SHAPED HOLE AT THE FACTORY BOTH FORE & AFT.  FITTINGS WERE REPLACED AT THIS TIME.
